Archivum mathematicum

ISSN 1212-5059 · Volume 44 (2008), No. 2 · Electronic Edition

Janusz Januszewski
Translative packing of a convex body by sequences of its homothetic copies
pp. 89–92: Abstract, GZIP-PS (317 KiB), PDF (338 KiB)

Valentina Taddei
Two-points boundary value problems for Carathéodory second order equations
pp. 93–103: Abstract, GZIP-PS (392 KiB), PDF (414 KiB)

Shu Shichang
Complete spacelike hypersurfaces with constant scalar curvature
pp. 105–114: Abstract, GZIP-PS (382 KiB), PDF (399 KiB)

Jan Kurek and Włodzimierz M. Mikulski
Canonical 1-forms on higher order adapted frame bundles
pp. 115–118: Abstract, GZIP-PS (370 KiB), PDF (388 KiB)

Petr Hasil
Conditional oscillation of half-linear differential equations with periodic coefficients
pp. 119–131: Abstract, GZIP-PS (401 KiB), PDF (392 KiB)

Ivan Kolář
Weilian prolongations of actions of smooth categories
pp. 133–138: Abstract, GZIP-PS (342 KiB), PDF (355 KiB)

Oldřich Kowalski and Masami Sekizawa
Invariance of $g$-natural metrics on linear frame bundles
pp. 139–147: Abstract, GZIP-PS (366 KiB), PDF (369 KiB)

Jozef Džurina and Renáta Kotorová
Asymptotic properties of trinomial delay differential equations
pp. 149–158: Abstract, GZIP-PS (398 KiB), PDF (382 KiB)

Basile Guy Richard Bossoto and Eugène Okassa
Champs de vecteurs et formes différentielles sur une variété des points proches
pp. 159–171: Abstract, GZIP-PS (349 KiB), PDF (365 KiB)